# SDR DL738100362

- Difficulty date: February 10, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 33,380 hours, 14,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

33D EMERGENCY ESCAPE LIGHT INOP.  SAFTEY INSPECTOR.  SEAT CONNECTOR DISCONNECT LOOSE RESEATED CHECKS GOOD MCO AND PLAC REMOVED.
